# SDR UIEA2025010900009

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Part serial: 56588
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TCAS ANTENNA WITH CORROSION ON THE BASE.( 6734A112/002 UPPER TCAS ANTENNA WITH CORROSION ON THE BASE. UPPER TCAS ANTENNA WAS REPLACED WITH SATISFACTORY TEST IAW AMM 34-45-02-344-158 AND 34-45-02 REV 143 DATE 22/AUG/24 TORQUE S/N 924401124 DATE 30/SEP/25 WRENCH 23 LB-IN BONDING S/N DC005293 DATE 04/JUL/25 METTER 1MOHM. )
